Nonlinear control of diffusion processes with uncertain parameters using MRAC approach

Keum Shik Hong, Joseph Bentsman

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this work a nonlinear controller for controlling diffusion processes with uncertain parameters is derived by using model reference adaptive control (MRAC) approach. The diffusion processes are described by linear, two-dimensional, parabolic partial differential equations. It is assumed that the uncertain parameters which appear only in the system equation are either constant or spatially-varying, and that distributed sensing and actuation are available. The nonlinear control laws are obtained by the Lyapunov redesign method. The exponential stability of the closed loop system is shown by applying averaging theorems.

Original languageEnglish (US)
Title of host publicationProceedings of the American Control Conference
PublisherPubl by American Automatic Control Council
Pages1343-1347
Number of pages5
ISBN (Print)0780302109, 9780780302105
DOIs
StatePublished - 1992
EventProceedings of the 1992 American Control Conference - Chicago, IL, USA
Duration: Jun 24 1992Jun 26 1992

Publication series

NameProceedings of the American Control Conference
Volume2
ISSN (Print)0743-1619

Other

OtherProceedings of the 1992 American Control Conference
CityChicago, IL, USA
Period6/24/926/26/92

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Nonlinear control of diffusion processes with uncertain parameters using MRAC approach'. Together they form a unique fingerprint.

Cite this